Alert archive / New York / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 80, NWS Albany, NY

July 1, 20174 counties in New York

NWS Albany, NY issued this severe thunderstorm warning at Jul 1, 2017, 1:39 PM EDT for 4 counties in New York. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2017, 1:39 PM EDT (17:39 UTC)
Expired
Jul 1, 2017, 2:45 PM EDT
In force
66 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Fulton County, NY, Hamilton County, NY, Saratoga County, NY, Warren County, NY

The radar

The Albany radar (KENX), 75 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 2:47 PM EDTTSTM WND DMG3 Sse Lynnwood, NYTREES DOWN AND POWER POLE SNAPPED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 1:19 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 5.7 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2017-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 285 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2017-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
285 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
657 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

702 
WUUS51 KALY 011739
SVRALY
NYC035-041-091-113-011845-
/O.NEW.KALY.SV.W.0080.170701T1739Z-170701T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
139 PM EDT SAT JUL 1 2017

The National Weather Service in Albany has issued a

* Severe Thunderstorm Warning for...
  Southeastern Hamilton County in eastern New York...
  Southwestern Warren County in east central New York...
  Northern Saratoga County in east central New York...
  Fulton County in eastern New York...

* Until 245 PM EDT

* At 138 PM EDT, severe thunderstorms were located along a line
  extending from 7 miles west of Sacandaga Campground to near Caroga
  Lake to near Ephratah, moving northeast at 50 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to trees, and power lines. 

* Severe thunderstorms will be near, 
  Wells and Sacandaga Campground around 145 PM EDT. 
  Gloversville around 155 PM EDT. 
  Mayfield around 200 PM EDT. 
  Northampton Beach Public Campground and Cranberry Creek around 205 
  PM EDT. 
  Northville around 210 PM EDT. 
  Edinburg and Day Center around 215 PM EDT. 
  Warrensburg around 220 PM EDT. 
  Lake Luzerne Campground and Lake Luzerne-Hadley around 225 PM EDT. 

Other locations impacted by these severe thunderstorms include Meco,
Sweets Crossing, Lake Luzerne, Glenwild, Wiley Corners,
Conklingville, Porter Corners, Tomantown, North Broadalbin and Fox
Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

&&

LAT...LON 4312 7474 4313 7473 4314 7474 4315 7471
      4317 7472 4317 7470 4325 7471 4331 7469
      4336 7443 4354 7364 4334 7365 4320 7372
      4307 7398 4303 7471 4305 7476
TIME...MOT...LOC 1738Z 247DEG 42KT 4333 7441 4319 7455 4307 7460 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Frugis
2 follow-up statements
486 
WWUS51 KALY 011823
SVSALY

Severe Weather Statement
National Weather Service Albany NY
223 PM EDT SAT JUL 1 2017

NYC035-041-091-113-011845-
/O.CON.KALY.SV.W.0080.000000T0000Z-170701T1845Z/
Hamilton NY-Warren NY-Saratoga NY-Fulton NY-
223 PM EDT SAT JUL 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR SOUTHEASTERN HAMILTON...SOUTHWESTERN WARREN...NORTHERN SARATOGA
AND EASTERN FULTON COUNTIES...

At 222 PM EDT, severe thunderstorms were located along a line
extending from 8 miles north of Day Center to Edinburg to
Gloversville, moving east at 25 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees, and power lines. 

Locations impacted include...
Gloversville, Glens Falls, Warrensburg, Lake George Village, Corinth,
Broadalbin, Edinburg, Northville, Mayfield, Cranberry Creek, Day
Center, Northampton Beach Public Campground, Glens Falls North, Lake
Luzerne-Hadle, Lake Luzerne-Hadley, West Glens Falls, Lake Luzerne
Campground, Sacandaga Campground, Kings and Mount Pleasant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4304 7447 4325 7435 4339 7428 4340 7426
      4354 7364 4334 7365 4320 7372 4307 7398
TIME...MOT...LOC 1822Z 261DEG 21KT 4342 7405 4324 7412 4306 7437 

HAIL...<.75IN
WIND...60MPH
 
$$

Frugis
851 
WWUS51 KALY 011846
SVSALY

Severe Weather Statement
National Weather Service Albany NY
246 PM EDT SAT JUL 1 2017

NYC035-041-091-113-011855-
/O.EXP.KALY.SV.W.0080.000000T0000Z-170701T1845Z/
Hamilton NY-Warren NY-Saratoga NY-Fulton NY-
246 PM EDT SAT JUL 1 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HAMILTON...
SOUTHWESTERN WARREN...NORTHERN SARATOGA AND EASTERN FULTON COUNTIES
HAS EXPIRED...
            
The storms which prompted the warning has moved eastward, and no 
longer pose an immediate threat to life or property.  Therefore the 
warning has been allowed to expire.  However heavy rain is still 
possible with these thunderstorms.

A severe thunderstorm watch remains in effect until 900 PM EDT for
eastern and east central New York.

Remember, another severe Thunderstorm Warning still remains in 
effect for southern Warren County, northern Saratoga County and 
central Washington County. 

LAT...LON 4304 7447 4325 7435 4339 7428 4340 7426
      4354 7364 4334 7365 4320 7372 4307 7398
TIME...MOT...LOC 1845Z 247DEG 42KT 4352 7373 4334 7380 4316 7405 

$$

Frugis

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 10:44 AM EDT, 2 hours 55 minutes earlier.

Area forecast discussion, Jul 1, 10:44 AM EDT, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service Albany NY
1044 AM EDT Sat Jul 1 2017

.SYNOPSIS...
Warm and humid conditions continue Saturday with another round
of showers and thunderstorms likely, some of which could produce
high winds and heavy rainfall. Still warm but a bit less humid
on Sunday. A cold front passes on Monday, bringing a chance of
showers and thunderstorms to southern portions of the forecast
area. Dry and seasonable weather is in the forecast for
Independence Day.

&&

.NEAR TERM /THROUGH TONIGHT/...
Along the nose of the higher magnitude low level jet, elevated
convection developed and attempting to become more surface based
as one severe thunderstorm has occurred just to the north of
the immediate Capital District. Per experimental GOES-16 rapid
scans, several breaks in the overcast are underway from the
Capital Region and points to the south and east. Surface
dewpoints were at or above 70F with mesoscale window SBCAPES
already over 1000 J/KG with PWATs in excess of 1.50". While
moisture transport vectors magnitudes are not too impressive, we
will continue to watch for training convection for flash
flooding (especially where KGFL received 0.82" in less than 1
hour). Then as the upstream frontal boundary approaches, more
convection should develop as SPC continues with a slight risk
category for most of the region.

Previous discussion...A warm and humid airmass is in place
across much of the northeastern US beneath southwesterly mid and
upper level flow. Clearing skies in the wake of yesterday's
convection along with light winds has allowed areas of fog,
locally dense, to develop. However, in some spots there is low
stratus instead of fog, and it's a bit difficult to delineate
the two based on the available satellite imagery. Issued an SPS
earlier for patchy dense fog.

Looking upstream, a sharp shortwave trough is currently rotating
along the Iowa/Missouri border, while a lower-amplitude lead
disturbance is tracking through the Ohio Valley. An area of
showers and thunderstorms downstream of the latter feature is
now tracking into Central New York. According to the SPC
mesoanalysis, this activity is within a pool of 500 J/kg MUCAPE.
Latest HRRR run captures this activity, bringing it into the
Western Adirondacks by 10-11Z. Severe weather is not expected
with this activity, but brief heavy downpours are a possibility.

Lift from the IA/MO shortwave will overspread the forecast area
but not until later in the evening. Weaker lift from the lead
shortwave will likely allow some degree of convection to occur
around the Western Adirondacks through the morning hours. This
is where the threat of heavy rainfall is greatest. Heavy
rainfall parameters continue to be impressive in this airmass.
For instance, H850/H700 dewpoints of +15/+5C with freezing
levels of 14-15 kft favor heavy downpours in any thunderstorms
that develop. A good wind field will allow storms to move rather
quickly however, mitigating the flood threat somewhat, though
some training of storms is possible especially in the Western
Adirondacks. Given that this area does not have a propensity for
flash flooding, will hold off on any watches.

Somewhat weakly-forced environment will likely allow instability
to build for the remainder of the forecast area, though this
will be tempered somewhat by the band of mid and high-level
clouds advancing from the west. Still, with dewpoints in the
low 70s and high temperatures forecast to reach the low to
mid-80s, forecasts from the NAM and HRRR suggest SBCAPE values
of 1-2 J/g developing by the afternoon despite meager midlevel
lapse rates, similar to yesterday. NAM forecast soundings at
KALB show a cap during the morning hours which could also
suppress convection early and allow instability to build.
Another pre-frontal trough is expected to set up across Central
New York, which, along with possibly some differential heating
boundaries, could act as a trigger for convection. CAMs
generally depict 18-02Z as the preferred time for convection.
Organization to the storms is likely given deep-layer shear
values of around 30-35 kt. Storm mode is expected to be in the
form of multicells or some supercells. Main threat will be
damaging winds, but an isolated tornado cannot be ruled out
given low LCLs. Low-level shear and helicity appears more
marginal than yesterday, however, as there is not as much
directional shear. Given the high freezing levels, large hail is
unlikely, but cannot be completely ruled out if a rotating storm
were to develop.

Storms may be ongoing 00-06Z Sunday as the IA/MO shortwave
clips the area, but likely losing intensity with the end of the
diurnal cycle. A drier airmass filters in, as PWATs drop from
near 2 inches to less than an inch. A few areas of fog are
possible especially in areas that receive heavy rain.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
A drier airmass will be in place on Sunday, though dewpoints are
still forecast to be in the low to mid-60s for the valleys. High
temps will still be on the warm side with H850 temps still in
the mid-teens, so upper 70s to upper 80s for much of the
forecast area. Midlevel flow still remains broadly cyclonic, so
an afternoon shower or storm cannot be ruled out, mainly over
the higher terrain.

Sunday night into Monday, another shortwave trough is forecast
to approach the area from the northern Great Lakes. Some
upstream activity tied to the diurnal cycle along the attendant
cold front may work its way into the Southern Adirondacks
before diminishing Sunday night. As the front and upper wave
work their way through on Monday, their timing with the diurnal
cycle may result in some isolated to scattered convection for
areas mainly south of the Capital District during the afternoon
and evening. SPC has placed far southern portions of our
forecast area in a marginal risk for severe weather, as
indications are that around 1 J/g of SBCAPE will build ahead of
the forcing, along with adequate deep-layer shear values for
storm organization. Will continue to keep an eye on this for
future forecast cycles. Drier air will once again filter in in
the wake of the front, with PWATs falling to less than an inch.
After several mild nights, Monday night's lows may finally be
back in the 50s for the entire forecast area.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
At the time it appears a cold front should be settling to our south
and stalling while surface ridging builds in from over the Great
Lakes region for the 4th of July. Anticipating a dry day with
seasonable temperatures and comfortable dew points.  However, this
tranquil weather will be short-lived as the overall pattern remains
active with a longwave trough persisting over the Great Lakes Region
and Northeast and ridging building over the western CONUS.

The surface high will shift off to our east Wednesday allowing a
return flow to develop. Dew points will be a gradual rise. In the
meantime, an area of low pressure is expected to develop over the
Plains along the stalled boundary. The low will move eastward along
the weakening boundary and bring unsettled weather to our region for
the latter part of the week. Some weak ridging aloft is expected
Wednesday over the region ahead of the approaching low which should
result in fair weather holding on for much of the day. For Thursday
through Friday, have limited pops to chances at this time as there
are some differences regarding the timing of the rainfall associated
with the low across the region. Guidance is in agreement increasing
precipitable water so some heavy rainfall will be possible.
Seasonably warm days with muggy nights.

&&

.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
A warm and very humid air mass in place across region.
Convection is expected is again today during the afternoon into
the evening ahead of an approaching cold front. Strong to severe
storms are possible as well as very heavy downpours.

MVFR-IFR  conditions are expected to improve to widespread VFR
this morning. Have used a TEMPO group in each TAF highlighting the
most likely time for the convection to occur and have include strong
and gusty variable winds. MVFR conditions and lower will occur with
storms. Convection is expected to wind down by mid to late evening.
With cloud cover decreases late tonight along with wet ground and
diminishing winds expect fog and/or stratus to form with IFR possible.

Southerly flow will increase to 10 to 12 knots with gusts into the
teens to the lower 20s especially KALB. Winds will shift to the southwest
tonight this evening and diminish tonight.

Outlook...

Sunday Night: No Operational Impact. NO SIG WX.
Monday: Low Operational Impact. Slight Chance of SHRA.
Monday Night: No Operational Impact. NO SIG WX.
Independence Day: No Operational Impact. NO SIG WX.
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: No Operational Impact. NO SIG WX.&&

.FIRE WEATHER...
A warm and very moist airmass is in place today, with afternoon
showers and thunderstorms expected. Sunday will feature slightly
drier conditions with RH values falling into the 40s and 50s,
along with westerly winds of 5 to 10 mph gusting to 20 mph at
times. A cold front works through Monday, with a chance of
showers and thunderstorms mainly south of the Capital District.
Drier air will filter in in the wake of the front, but
temperatures will still be on the warm side for southern
portions of the forecast area.

&&

.FIRE WEATHER...
A warm and very moist airmass is in place today, with afternoon
showers and thunderstorms expected. Sunday will feature slightly
drier conditions with RH values falling into the 40s and 50s,
along with westerly winds of 5 to 10 mph gusting to 20 mph at
times. A cold front works through Monday, with a chance of
showers and thunderstorms mainly south of the Capital District.
Drier air will filter in in the wake of the front, but
temperatures will still be on the warm side for southern
portions of the forecast area.

&&

.HYDROLOGY...
A warm and very moist airmass is in place today. An approaching
disturbance will likely generate showers and thunderstorms,
especially during the afternoon hours. Any storm that occurs
will be capable of heavy rainfall. Fairly quick storm motion
will mitigate the flash flood threat, but isolated flash
flooding is possible. Rainfall will be most widespread across
the Southern Adirondacks, where basin average totals of around
an inch are likely. Elsewhere, basin averages look to be less
than an inch, but local totals of 1 to 2 inches or greater are
possible in thunderstorms. River flooding is still not expected.

A drier trend takes shape for Sunday and Monday, though a few
showers and storms cannot be ruled out either day. These storms
will carry less of a heavy rain threat, however.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...Thompson
NEAR TERM...BGM/Thompson
SHORT TERM...Thompson
LONG TERM...IAA
AVIATION...IAA
FIRE WEATHER...Thompson
HYDROLOGY...Thompson
Hazardous weather outlook, Jul 1, 1:22 PM EDT, 17 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
122 PM EDT Sat Jul 1 2017

CTZ001-013-MAZ001-025-NYZ039>043-047>054-058>061-063>066-082>084-
VTZ013>015-021100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Southern Fulton-Montgomery-Northern Saratoga-
Northern Warren-Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
122 PM EDT Sat Jul 1 2017

...SEVERE THUNDERSTORM WATCH 388 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, all of east central New York and eastern New
York except for Herkimer and Hamilton Counties and southern Vermont.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Also, all thunderstorms will be capable of heavy rainfall. Isolated
flash flooding is possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Isolated to scattered thunderstorms are possible Monday, mainly
south of the Capital District. There is a marginal risk of severe
weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for this afternoon into this
evening.

NYZ032-033-038-021100-
Northern Herkimer-Hamilton-Southern Herkimer-
122 PM EDT Sat Jul 1 2017

This Hazardous Weather Outlook is for Herkimer and Hamilton Counties
in eastern New York.

.DAY ONE...This Afternoon and Tonight.

There is a slight risk of severe weather today. The main threat will
be damaging winds, but an isolated tornado and large hail cannot be
ruled out. The most likely time frame for severe weather is 2-10 pm.

All thunderstorms will be capable of heavy rainfall. Isolated flash
flooding is possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Isolated to scattered thunderstorms are possible Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon into this evening.
Spotters are also encouraged to forward any rainfall reports to the
National Weather Service.

In the hours before

Special weather statement, Jul 1, 8:42 AM EDT, 4 hours 57 minutes before
Special Weather Statement
National Weather Service Albany NY
842 AM EDT SAT JUL 1 2017

NYZ041-043-083-084-011315-
Northern Washington-Southern Washington-Southeast Warren-Northern
Saratoga-
842 AM EDT SAT JUL 1 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WARREN...NORTHERN
SARATOGA AND CENTRAL WASHINGTON COUNTIES...

At 842 AM EDT, a strong thunderstorm was located over Corinth, or 11
miles northwest of Saratoga Springs, moving northeast at 50 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Glens Falls, Hudson Falls, Fort Edward, Corinth, Hartford, Comstock,
Lake Luzerne-Hadle, Lake Luzerne-Hadley, West Glens Falls, Glens
Falls North, Kings, Queensbury, Wilton, Kingsbury, South Glens Falls,
Lake Luzerne, Hadley, Fort Ann, Argyle and Beartown.

THIS INCLUDES Interstate 87 near exit 16.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4313 7395 4326 7403 4349 7341 4326 7327
TIME...MOT...LOC 1242Z 246DEG 42KT 4322 7386

Frugis
Local storm report, Jul 1, 10:25 AM EDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1025 AM EDT SAT JUL 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 AM     LIGHTNING        MOREAU                  43.25N  73.68W
07/01/2017                   SARATOGA           NY   911 CALL CENTER

            LIGHTNING STRUCK TWO BUILDINGS.

&&

EVENT NUMBER ALY1703940

CS
Special weather statement, Jul 1, 10:47 AM EDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Albany NY
1047 AM EDT SAT JUL 1 2017

NYZ033-038-082-011530-
Hamilton-Southern Herkimer-Northern Fulton-
1047 AM EDT SAT JUL 1 2017

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
HAMILTON... NORTHWESTERN FULTON AND SOUTHEASTERN HERKIMER COUNTIES...

At 1046 AM EDT, strong thunderstorms were located near Newport, or
12 miles north of Little Falls, moving northeast at 35 mph.

Wind gusts up to 50 mph and pea size hail are possible with these
storms.

These storms will be near...
  Lake Pleasant around 1130 AM EDT.

Other locations impacted by the storms include Oregon, Gilmantown,
Curtis, Clockmill Corners, Blackbridge, Whitehouse, Knappville,
Shaker Place, Piseco and Morehouseville.

Torrential rainfall is also occurring with the thunderstorms, and
may cause localized flooding. Do not drive your vehicle through
flooded roadways.

LAT...LON 4334 7488 4334 7487 4335 7486 4358 7441
      4334 7422 4310 7494 4325 7506
TIME...MOT...LOC 1446Z 241DEG 28KT 4322 7489

Frugis
Local storm report, Jul 1, 1:02 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
102 PM EDT SAT JUL 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 AM     TSTM WND DMG     2 S LAKE SUNNYSIDE      43.35N  73.64W
07/01/2017                   WARREN             NY   TRAINED SPOTTER

            LARGE MAPLE TREE LIMB 4.5 IN DIAMETER AND 12 FEET LONG
            SNAPPED.

&&

EVENT NUMBER ALY1703941

CS
Special weather statement, Jul 1, 1:29 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Albany NY
129 PM EDT SAT JUL 1 2017

NYZ033-038-039-082-011800-
Southern Fulton-Hamilton-Southern Herkimer-Northern Fulton-
129 PM EDT SAT JUL 1 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HAMILTON...CENTRAL
FULTON AND SOUTHEASTERN HERKIMER COUNTIES...

At 128 PM EDT, a strong thunderstorm was located over Stratford, or
10 miles northeast of Little Falls, moving east at 45 mph.

Wind gusts up to 50 mph are possible with this storm.

This storm will be near...
  Caroga Lake and Caroga Lake Public Campground around 145 PM EDT.
  Northville and Sacandaga Campground around 200 PM EDT.

Other locations impacted by this storm include Oregon, Gilmantown,
Garlock Corners, Curtis, Sweets Crossing, Clockmill Corners,
Pinnacle, Blackbridge, Lotville and Whitehouse.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4332 7487 4346 7427 4317 7415 4305 7481
TIME...MOT...LOC 1728Z 249DEG 38KT 4316 7472

Frugis

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 6:41 AM EDTSpecial Weather StatementALYOneida64 min
Jul 1, 7:26 AM EDTSevere Thunderstorm WarningALYFulton, Herkimer, Montgomery49 min
Jul 1, 8:42 AM EDTSpecial Weather StatementALYWashington33 min
Jul 1, 8:53 AM EDTSevere Thunderstorm WarningALYSaratoga, Warren, Washington52 min
Jul 1, 9:38 AM EDTAreal Flood AdvisoryALYSaratoga, Warren, Washington2 hr
Jul 1, 10:47 AM EDTSpecial Weather StatementALYHerkimer43 min
Jul 1, 11:27 AM EDTAreal Flood AdvisoryALYHamilton, Herkimer3 hr
Jul 1, 12:30 PM EDTFlash Flood WarningALYHerkimer4 hr
Jul 1, 1:29 PM EDTSpecial Weather StatementALYFulton31 min
Jul 1, 2:27 PM EDTAreal Flood AdvisoryALYWarren, Washington3 hr
Jul 1, 2:44 PM EDTSevere Thunderstorm WarningALYSaratoga, Warren, Washington61 min
Jul 1, 3:10 PM EDTAreal Flood AdvisoryALYSaratoga, Warren3 hr
Jul 1, 3:25 PM EDTFlash Flood WarningALYSaratoga, Warren, Washington6 hr
Jul 1, 3:34 PM EDTRiver Flood WarningALYHerkimer17 hr
Jul 1, 3:44 PM EDTSevere Thunderstorm WarningALYFulton, Herkimer, Montgomery61 min
Jul 1, 3:49 PM EDTSpecial Weather StatementALYWashington26 min
Jul 1, 4:07 PM EDTAreal Flood AdvisoryALYWashington3 hr
Jul 1, 4:28 PM EDTAreal Flood WarningALYHerkimer12 hr
Jul 1, 4:29 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton46 min
Jul 1, 5:09 PM EDTSpecial Weather StatementALYWashington36 min
Jul 1, 5:11 PM EDTSpecial Weather StatementALYUlster34 min
Jul 1, 5:17 PM EDTTornado WarningALYWarren, Washington11 min
Jul 1, 5:22 PM EDTAreal Flood AdvisoryALYSaratoga, Washington3 hr
Jul 1, 5:26 PM EDTSpecial Weather StatementALYSaratoga34 min
Jul 1, 5:33 PM EDTAreal Flood AdvisoryALYAlbany, Saratoga, Schenectady3 hr
Jul 1, 5:34 PM EDTSevere Thunderstorm WarningALYSaratoga, Washington39 min
Jul 1, 5:42 PM EDTFlash Flood WarningALYWashington3 hr
Jul 1, 5:52 PM EDTSpecial Weather StatementALYRensselaer23 min
Jul 1, 5:54 PM EDTRiver Flood WarningALYOneida50 hr
Jul 1, 5:54 PM EDTRiver Flood WarningALYHerkimer, Montgomery, Oneida22 hr
Jul 1, 6:02 PM EDTFlash Flood WarningALYAlbany, Saratoga, Schenectady58 min
Jul 1, 6:24 PM EDTSevere Thunderstorm WarningALYRensselaer, Washington66 min
Jul 1, 6:29 PM EDTAreal Flood AdvisoryALYAlbany, Rensselaer3 hr
Jul 1, 6:53 PM EDTAreal Flood AdvisoryALYRensselaer, Saratoga3 hr
Jul 1, 7:07 PM EDTRiver Flood WarningALYHamilton7 hr
Jul 1, 7:39 PM EDTRiver Flood WarningALYWashington17 hr

Nearby

Severe Thunderstorm Warnings in New York, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.